Corrigendum to "Best approximation in polyhedral Banach spaces" [J. Approx. Theory 163 (11) (2011) 1748-1771]

Vladimir P. Fonf, Joram Lindenstrauss, Libor Veselý

Research output: Contribution to journalComment/debate

Abstract

The present note is a corrigendum to the paper "Best approximation in polyhedral Banach spaces", J. Approx. Theory 163 (2011) 1748-1771.

Original languageEnglish
Pages (from-to)110-112
Number of pages3
JournalJournal of Approximation Theory
Volume182
DOIs
StatePublished - 1 Jan 2014

Keywords

  • Metric projection
  • Polyhedral Banach space
  • Proximinal subspace

Fingerprint

Dive into the research topics of 'Corrigendum to "Best approximation in polyhedral Banach spaces" [J. Approx. Theory 163 (11) (2011) 1748-1771]'. Together they form a unique fingerprint.

Cite this